CPL - Chalmers Publication Library
| Utbildning | Forskning | Styrkeområden | Om Chalmers | In English In English Ej inloggad.

BOUNDARY VALUE PROBLEMS FOR DEGENERATE ELLIPTIC EQUATIONS AND SYSTEMS

P. Auscher ; Andreas Rosén (Institutionen för matematiska vetenskaper) ; D. Rule
Annales Scientifiques de l'Ecole Normale Supérieure (0012-9593). Vol. 48 (2015), 4, p. 951-1000.
[Artikel, refereegranskad vetenskaplig]

We study boundary value problems for degenerate elliptic equations and systems with square integrable boundary data. We can allow for degeneracies in the form of an A(2) weight. We obtain representations and boundary traces for solutions in appropriate classes, perturbation results for solvability and solvability in some situations. The technology of earlier works of the first two authors can be adapted to the weighted setting once the needed quadratic estimate is established and we even improve some results in the unweighted setting. The proof of this quadratic estimate does not follow from earlier results on the topic and is the core of the article.



Denna post skapades 2015-11-20. Senast ändrad 2015-11-27.
CPL Pubid: 226097

 

Läs direkt!


Länk till annan sajt (kan kräva inloggning)


Institutioner (Chalmers)

Institutionen för matematiska vetenskaperInstitutionen för matematiska vetenskaper (GU)

Ämnesområden

Matematik

Chalmers infrastruktur